# SDR SIMA20140214001

- Difficulty date: February 14, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N853AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145742
- Aircraft time: 25,362 hours, 23,919 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Part serial: 6523
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT`S FLASHLIGHT ON OVERHEAD OF JUMP SEAT IS NOT CHARGING PROPERLY.  R & R FLASH LIGHT & CRADLE ASSEMBLY ON OVERHEAD OF FLIGHT ATTENDANT`S JUMP SEAT IAW AMM-33-50-16.  OPERATIONS CHECKED GOOD.
